MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-002
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility prior to the start of a surgical procedure the device was found to have a broken tip.  no medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
MDR Report Key8596341
Report Number0001811755-2019-01634
Device Sequence Number2293900
Product Code HAW
UDI-Device Identifier04546540391902
UDI-Public04546540391902
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-999-002
Device Lot NumberA/06/2015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1